Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

god this sucks.

i just took accutane for 4 months and while i was completely clear for that time my acne is starting to come back, slowly but surely. my face also looks like shit - and it did even when i was clear. my nose and the entire area around it is always RED RED RED and OILY late in the day but DRY and FLAKING right after I get out of the shower. i also have large pores, tons and tons of red marks that are 2 years old, and now that i have to shave i always break out with razor burn everytime. IT SUCKS.

i'm 17 and the only other person in my family to ever have a single pimple was my uncle and he had it pretty bad BUT it was gone by the time he was a senior in high school, i can only pray that it will be the same for me

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×